# SDR SIMA20120821013

- Difficulty date: August 21, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 19,682 hours, 16,537 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 14539293007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND STRINGER CLIP AT FRAME 80 S7L HAS A 5/8 INCH CRACK.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED STRINGER CLIP IAW SRM 51-40-02. AIRCRAFT RETURNED TO SERVICE.
